# SDR HNAA2023112100444

- Difficulty date: October 9, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 49,847 hours, 46,069 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E001091  EXTERIOR SKIN, THERE IS A LIGHTENING STRIKE AT ON FR 20, STGR 19R-20R.   CUT OUT DAMAGE, PERFORMED DOUBLER REPAIR ON CENTER FUSELAGE 1, EXTERIOR SKIN, LIGHTENING STRIKE AT ON FR 20, STGR 19R-20R IAW ETD2023-145-026716 AND EO1-53-23-0347
